Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Parrondo's paradox
Author: Harmer, G.
Abbott, D.
Citation: Statistical Science, 1999; 14(2):206-213
Publisher: Institute of Mathematical Sciences
Issue Date: 1999
ISSN: 0883-4237
Statement of
G. P. Harmer and D. Abbott
RMID: 0030006581
DOI: 10.1214/ss/1009212247
Published version:
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.